Alert archive / Georgia / River Flood Warnings in 2018

River Flood Warning 206, NWS Atlanta, GA

December 28, 2018Gwinnett County, Georgia

NWS Atlanta, GA issued this river flood warning at Dec 28, 2018, 4:53 AM EST for Gwinnett County, Georgia. It was in force for 24 hr.

The area

The outline as issued.

The facts

Issued
Dec 28, 2018, 4:53 AM EST (09:53 UTC)
Expired
Dec 29, 2018, 4:53 AM EST
In force
24 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

County Gwinnett County, GA

The radar

The Atlanta radar (KFFC), 79 km from the middle of the area, began a volume at 09:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Pew Creek at Patterson Road near Lawrenceville (LAWG1). The gauge peaked at 15.18 ft at Dec 28, 2018, 12:00 PM EST.

actionminormoderate5101512/2812/2912/30
Action stage
9 ft
Minor stage
11 ft
Moderate stage
13 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02205522, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

388 
WGUS42 KFFC 280953
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
453 AM EST Fri Dec 28 2018

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following rivers in Georgia...

  Big Creek near Cumming affecting Forsyth County

  Pew Creek near Lawrenceville  affecting Gwinnett County


.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC117-282352-
/O.NEW.KFFC.FL.W.0205.181228T0953Z-000000T0000Z/
/CMGG1.1.ER.181228T0838Z.181228T0845Z.000000T0000Z.UU/
453 AM EST Fri Dec 28 2018

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Big Creek near Cumming.
* From early this morning until further notice.
* At 3AM Friday the stage was 6.1 feet...and rising.
* Flood stage is 6.0 feet.
* At 6.0 feet...Flood stage is reached. Minor flooding will expand 
  into the natural flood plain of the creek upstream and downstream 
  from the gage at Atlanta Highway or Georgia Highway 9. Large 
  portions of the sidewalk and boardwalk of the Big Creek Greenway 
  will begin to flood. The areas under the Georgia 400 Highway and 
  McFarland Road will be covered with around one foot of water. A 
  portion of the sidewalk under Majors Road will be covered with 
  around two feet of water. 
  

&&

LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
      3410 8425 3411 8424             

$$

GAC135-282352-
/O.NEW.KFFC.FL.W.0206.181228T0953Z-000000T0000Z/
/LAWG1.1.ER.181228T0819Z.181228T0845Z.000000T0000Z.UU/
453 AM EST Fri Dec 28 2018

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Pew Creek near Lawrenceville .
* From early this morning until further notice.
* At 4AM Friday the stage was 11.5 feet...and rising.
* Flood stage is 11.0 feet.
* At 11.0 feet...Minor flooding of the natural flood plain begins. 
  The parking lot of the Saratoga Swim and Tennis Club downstream 
  from the river gauge begins to flood.
  

&&

LAT...LON 3395 8406 3397 8400 3390 8398 3388 8404
      3389 8408 3392 8409             

$$
1 follow-up statement
446 
WGUS82 KFFC 281045
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
545 AM EST Fri Dec 28 2018

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Allatoona Creek near Mars Hill affecting Cobb County

  Pew Creek near Lawrenceville  affecting Gwinnett County

 
...The Flood Warning continues for the following rivers in Georgia...
  Lookout Creek near New England affecting Dade and Hamilton 
  Counties 

  Chattooga River near Summerville affecting Chattooga County 

  Big Creek near Alpharetta affecting Forsyth and Fulton Counties 

  Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
  Counties 


GAC083-TNC065-290045-
/O.CON.KFFC.FL.W.0201.181228T1416Z-181230T0027Z/
/ENGG1.1.ER.181228T1416Z.181229T0000Z.181229T1827Z.UU/
545 AM EST Fri Dec 28 2018

The Flood Warning continues for
  The Lookout Creek near New England.
* From late this morning until Saturday evening.
* At 5AM Friday the stage was 10.9 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast to rise above flood stage by late this morning and 
  continue to rise to near 14.0 feet by this evening.The river will 
  fall below flood stage by tomorrow early afternoon.
* At 15.0 feet...Minor flooding continues to expand along Sells Lane 
  in Trenton...Mason Road near Rising Fawn...and Creek Road near New 
  England. These roads and other roads with creeks flowing into 
  Lookout Creek will flood causing the roads to be closed. The water 
  will be a few feet deep on portions of these roads. Also minor 
  flooding will continue to expand downstream as the creek crosses 
  the Tennessee border into the Tiftona area.
  

&&

LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
      3473 8556 3487 8553             

$$

GAC055-290045-
/O.CON.KFFC.FL.W.0202.181228T1336Z-181229T2012Z/
/SUMG1.1.ER.181228T1336Z.181229T0000Z.181229T1412Z.NO/
545 AM EST Fri Dec 28 2018

The Flood Warning continues for
  The Chattooga River near Summerville.
* From this morning until Saturday afternoon.
* At 4AM Friday the stage was 8.7 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast to rise above flood stage by this morning and continue to 
  rise to near 16.8 feet by this evening.The river will fall below 
  flood stage by tomorrow late morning.
* At 17.0 feet...Moderate flooding begins. The flooding expands 
  further into the woodlands and fields along the river upstream and 
  downstream from the gage on U.S. Highway 27 or Rome Boulevard. The 
  low portions of the parking lot by the river at Mount Vernon Mills 
  in Trion begins to flood. Near Lyerly...portions of Lyerly Dam Road
  near the river begin to flood.
  

&&

LAT...LON 3459 8539 3459 8531 3453 8526 3437 8538
      3440 8544 3453 8533             

$$

GAC117-121-290045-
/O.CON.KFFC.FL.W.0203.000000T0000Z-181231T0325Z/
/APHG1.1.ER.181228T0725Z.181229T1800Z.181230T2125Z.NO/
545 AM EST Fri Dec 28 2018

The Flood Warning continues for
  The Big Creek near Alpharetta.
* Until Sunday evening.
* At 4AM Friday the stage was 7.6 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 7.0 feet.
* The river will continue rising to near 9.8 feet by tomorrow early 
  afternoon. The river will fall below flood stage Sunday afternoon.
* At 10.0 feet...Minor flooding expands along the creek from near 
  Cumming to Alpharetta and Roswell. Backyards of homes off Seale 
  Drive and Gunter Court and portions of the Golf of Georgia are 
  under a foot of water. The Big Creek Greenway experiences 
  significant flooding up to 4 feet deep with closure of the paths. 
  This especially occurs upstream and downstream from the gage on 
  Kimball Bridge Road and Rock Mill Park. A large portion of the YMCA
  Campground off Preston Ridge Road will be under a two feet of 
  water.  

&&

LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
      3404 8433 3407 8427             

$$

GAC091-271-315-290045-
/O.CON.KFFC.FL.W.0192.000000T0000Z-000000T0000Z/
/ABBG1.1.ER.181215T1900Z.181218T0745Z.000000T0000Z.NO/
545 AM EST Fri Dec 28 2018

The Flood Warning continues for
  The Ocmulgee River near Abbeville.
* Until further notice.
* At 4AM Friday the stage was 12.8 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 12.0 feet.
* At 13.0 feet...Minor flooding of lowlands adjacent to the river 
  continue to expand into the flood plain. Flooding of the nearby 
  park and parking lot at the Abbeville boat ramp also expands.
  

&&

LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
      3175 8299 3184 8320             

$$

GAC067-281115-
/O.CAN.KFFC.FL.W.0204.000000T0000Z-181228T1045Z/
/MAHG1.1.ER.181228T0642Z.181228T0715Z.181228T0751Z.UU/
545 AM EST Fri Dec 28 2018

The Flood Warning is cancelled for
  The Allatoona Creek near Mars Hill.
* This takes effect immediately.
* At 5AM Friday the stage was 10.0 feet...and falling.
* Flood stage is 13.0 feet.
* The creek/river will continue to fall.


&&

LAT...LON 3396 8467 3396 8474 3405 8474 3405 8468 3399 8465


$$

GAC135-281115-
/O.CAN.KFFC.FL.W.0206.000000T0000Z-181228T1045Z/
/LAWG1.1.ER.181228T0819Z.181228T0845Z.181228T0932Z.UU/
545 AM EST Fri Dec 28 2018

The Flood Warning is cancelled for
  The Pew Creek near Lawrenceville .
* This takes effect immediately.
* At 5AM Friday the stage was 9.6 feet...and falling.
* Flood stage is 11.0 feet.
* The creek/river will continue to fall.
* At 9.0 feet...Bankfull is reached upstream and downstream from the 
  river gauge at Patterson Road.
* This crest compares to a previous crest of 11.1 feet on Jun 1 2018.
  

&&

LAT...LON 3395 8406 3397 8400 3390 8398 3388 8404
      3389 8408 3392 8409             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Dec 28, 4:06 AM EST, 47 minutes earlier.

Area forecast discussion, Dec 28, 4:06 AM EST, 47 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
406 AM EST Fri Dec 28 2018

.SHORT TERM /Today through Saturday/...

Significant wave of showers and embedded thunderstorms moved
through the NW half of the area during the evening and first part
of the overnight hours. This was largely due to a strong low level
jet that interacted with a warm located along the I85 corridor on
the west side and along I20 to the east. This produced around 2
inches in the last 6 hours from LaGrange to Newnan and portions of
the metro. These areas also received close to an inch 8 to 12
hours ago bring totals up to around 3 inches with locally higher
amounts. This has resulted in some localized flooding across the
area although difficult to discern flash versus areal at this point
with the multiple rounds of precip affecting these areas.

Seeing a relative lull at the moment but next wave already forming
over portions of Alabama along actual frontal boundary. Should see
NW GA get in on the act first with most significant activity
later this morning. Initially this line will not have much
movement but front does eventually get some momentum with line
moving through the metro by early afternoon. Current Flash Flood
watch looks to cover these areas well and no changes planned
there. May be able to cancel watch early given earlier expected
clearing trend later tonight.

Front will stall through Saturday and SW flow aloft will ensure
deep layer moisture will continue to stream in. Some discrepancy
in models as to where re-development of activity takes place with
GFS and other global models indicating southern sections of the
forecast area while convective allowing models indicate more along
the I85 corridor and areas that have been seen the most rain. Have
used a blend for now but kept likely pops over southern most
sections for now but this will need to be refined.

No significant gusts of note per latest mesonet obs and should be
able to allow wind advisory expire at 12Z.

Deese

.LONG TERM /Saturday Night through Thursday/...
Long term period will be punctuated by a prolonged wet period. The
upper level low will move across northern Mexico Saturday night
into Monday with deep moist southwest flow feeding periods of
showers. A warm front will lift northward Sunday, and a cold front
will move into the area late Monday as the now upper level wave
pushes the surface low through the Mississippi, Tennessee Valleys
onto the Ohio Valley by Tuesday. Isolated thunderstorms will be
possible Monday afternoon and again Tuesday afternoon in the
vicinity of the cold front. The cold front slowly pushes through
the forecast area Tuesday and Wednesday as the next upper level
low digs into the desert southwest. As the upper low ejects across
the Gulf Coast states by the end of the week, surface low pushes
the front through the forecast area by the end of the week.
Current rainfall totals for Saturday night through Wednesday
morning are in the 1.5 to 3 inch range. With already saturated
soils and multiple days of rainfall, the threat for flash flooding
in addition to river flooding will continue for several days. Have
stayed close to guidance temperatures through the extended period,
which brings near freezing temperatures into portions of north
Georgia Thursday morning which would support a mix of rain and
snow briefly Thursday morning. At this time any accumulations will
be an inch or less.

Atwell

&&

.PREV DISCUSSION... /Issued 108 AM EST Fri Dec 28 2018/

AVIATION...
06Z UPDATE...

IFR conditions for the most part but periodic lines of SHRA have
allowed for temporary improvements. Overall, expect a lull for the
first part of today along with continued IFR/LIFR conditions due
to cigs. Winds to become SW early afternoon and coincide with a
second round of heavy SHRA with embedded TSRA. It will take awhile
for front to clear with a prolonged period of -RA through 04Z.
Improvement to MVFR expected during the first part of the
overnight and then just scattered clouds as we get into Sat
morning although low clouds may hold on a little longer for MCN.

//ATL CONFIDENCE...06Z UPDATE...
Medium on LIFR duration.
High on remaining elements.

Deese

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          65  48  65  49 / 100  50  20  60
Atlanta         66  47  60  50 / 100  40  20  60
Blairsville     61  40  58  44 / 100  20   5  50
Cartersville    65  43  57  45 / 100  20   5  50
Columbus        69  55  64  54 / 100  60  60  60
Gainesville     62  45  62  48 / 100  30   5  50
Macon           70  56  66  55 / 100  70  60  60
Rome            65  41  56  45 / 100  10   5  50
Peachtree City  67  48  62  49 / 100  50  40  60
Vidalia         75  62  70  60 /  90  80  60  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Saturday morning for the following
zones: Baldwin...Banks...Barrow...Bartow...Bibb...Butts...
Carroll...Catoosa...Chattahoochee...Chattooga...Cherokee...
Clarke...Clayton...Cobb...Coweta...Crawford...Dade...Dawson...
DeKalb...Douglas...Fannin...Fayette...Floyd...Forsyth...Gilmer...
Gordon...Greene...Gwinnett...Hall...Hancock...Haralson...
Harris...Heard...Henry...Jackson...Jasper...Jones...Lamar...
Lumpkin...Madison...Marion...Meriwether...Monroe...Morgan...
Murray...Muscogee...Newton...North Fulton...Oconee...
Oglethorpe...Paulding...Pickens...Pike...Polk...Putnam...
Rockdale...South Fulton...Spalding...Talbot...Taliaferro...
Taylor...Towns...Troup...Union...Upson...Walker...Walton...
Warren...White...Whitfield...Wilkes.

Wind Advisory until 7 AM EST this morning for the following
zones: Bartow...Carroll...Catoosa...Chattooga...Cherokee...
Cobb...Dade...Dawson...Douglas...Fannin...Floyd...Gilmer...
Gordon...Haralson...Lumpkin...Murray...Paulding...Pickens...
Polk...Towns...Union...Walker...White...Whitfield.

&&

SHORT TERM...Deese
LONG TERM....Atwell
AVIATION...Deese
Hazardous weather outlook, Dec 27, 3:15 PM EST, 13 hours 38 minutes before
Hazardous Weather Outlook...Updated
National Weather Service Peachtree City GA
315 PM EST Thu Dec 27 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-281000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
315 PM EST Thu Dec 27 2018

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...

A Wind Advisory is in effect for portions of north Georgia through 7
AM Friday morning, mainly for gusts greater than 35 mph in the
higher elevations of north Georgia. With already saturated soils,
strong winds could down a few trees and power lines.

In addition, showers and a few thunderstorms will overspread the
area tonight. Locally heavy rain and brief strong wind gusts can be
expected, especially in the higher terrain of north Georgia. A Flash
Flood Watch is in effect through Saturday morning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

A line of heavy showers and even a few thunderstorms will continue
to cross the area Friday. Expect a brief period of very heavy rain
and strong gusty winds as the line moves by. One to three inches of
rain can be expected through Friday evening which will start to
affect area creeks and streams.

Beyond Friday, additional rounds of rain will occur through next
Tuesday. Much of the area could see 3 to 6 inches of total rainfall,
with locally higher amounts possible. This rainfall will increase
the river and stream flood threat once again as grounds remain wet
from recent rains. Localized flash flooding will also be a concern
in flood prone areas.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely not be needed tonight but spotters
are encouraged to be prepared for this first round of heavy rain and
possible thunderstorms very late tonight through Friday. Please
contact the NWS in Peachtree City with any relevant storm or
rainfall reports.

In the hours before

Special weather statement, Dec 27, 11:03 PM EST, 5 hours 50 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1103 PM EST THU DEC 27 2018

GAZ066-078-089-090-280445-
Chattahoochee GA-Harris GA-Troup GA-Muscogee GA-
1103 PM EST THU DEC 27 2018

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CHATTAHOOCHEE...WESTERN
HARRIS...TROUP AND WESTERN MUSCOGEE COUNTIES UNTIL 1145 PM EST...

At 1103 PM EST...a line of strong thunderstorms was along a line
extending from Post Oak Forks to near Beans Mill to near Society
Hill...and moving east at 25 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Columbus, LaGrange, West Point, Hogansville, Bibb City, Fort
Benning/lawson Army Air Fld, Goat Rock Lake, Laurel Hills, Green
Island Hills, Southern Harbor, Cannonville, Columbus Metropolitan
Airport, Louise, Rose Hill, Rocky Point, Piedmont Heights, Mountain
Hill, Harrisonville, Benning Hills and Avondale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3316 8512 3320 8510 3319 8510 3318 8505
      3322 8494 3233 8490 3232 8501 3243 8496
      3245 8500 3252 8501 3264 8511 3266 8509
      3269 8512 3274 8511 3276 8514 3278 8512
      3281 8517 3285 8515 3286 8519 3313 8524
TIME...MOT...LOC 0403Z 247DEG 22KT 3302 8530 3267 8531 3238 8543

WIND...40MPH
Special weather statement, Dec 28, 12:35 AM EST, 4 hours 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1235 AM EST FRI DEC 28 2018

GAZ053>057-067-068-280615-
Fayette GA-Clayton GA-Coweta GA-Spalding GA-Meriwether GA-Pike GA-
Henry GA-
1235 AM EST FRI DEC 28 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN FAYETTE...SOUTHEASTERN
CLAYTON...SOUTHEASTERN COWETA...SPALDING...MERIWETHER...PIKE AND
WESTERN HENRY COUNTIES UNTIL 115 AM EST...

At 1235 AM EST...a line of strong thunderstorms was along a line
extending from near Senoia to near F.d. Roosevelt State Park...and
moving northeast at 30 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Griffin, McDonough, Fayetteville, Zebulon, Greenville, Peachtree
City, Stockbridge, Hampton, Lovejoy, Manchester, Senoia, Woodbury,
Brooks, Warm Springs, Molena, Williamson, Meansville, Haralson,
Woolsey and Sunny Side.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3337 8458 3359 8415 3356 8413 3354 8405
      3318 8422 3319 8425 3314 8425 3299 8432
      3299 8449 3297 8453 3290 8451 3284 8467
      3287 8475 3287 8483
TIME...MOT...LOC 0535Z 243DEG 26KT 3332 8458 3287 8480

WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 27, 11:03 PM ESTSpecial Weather StatementFFCTroup42 min
Dec 28, 12:35 AM ESTSpecial Weather StatementFFCFayette, Henry, Meriwether, Pike, Spalding40 min
Dec 28, 2:27 AM ESTRiver Flood WarningFFCCobb24 hr
Dec 28, 4:53 AM ESTRiver Flood WarningFFCForsyth24 hr
Dec 28, 5:34 AM ESTRiver Flood WarningFFCCobb24 hr
Dec 28, 6:58 AM ESTRiver Flood WarningFFCDeKalb, Fulton24 hr
Dec 28, 7:23 AM ESTRiver Flood WarningFFCFulton24 hr
Dec 28, 7:30 AM ESTRiver Flood WarningFFCWhitfield3 days
Dec 28, 7:38 AM ESTRiver Flood WarningFFCFulton, Gwinnett6 hr
Dec 28, 7:38 AM ESTRiver Flood WarningFFCDeKalb, Fulton24 hr
Dec 28, 7:54 AM ESTRiver Flood WarningFFCCobb, Fulton24 hr
Dec 28, 8:07 AM ESTRiver Flood WarningFFCFulton2 hr
Dec 28, 8:15 AM ESTRiver Flood WarningFFCDawson, Forsyth9 hr
Dec 28, 8:21 AM ESTRiver Flood WarningFFCDeKalb6 hr
Dec 28, 8:28 AM ESTSpecial Weather StatementFFCCarroll32 min
Dec 28, 8:34 AM ESTRiver Flood WarningFFCDeKalb, Fulton24 hr
Dec 28, 8:37 AM ESTFlash Flood WarningFFCDawson, Hall, Lumpkin, Towns, Union, White6 hr
Dec 28, 8:42 AM ESTRiver Flood WarningFFCGwinnett24 hr
Dec 28, 9:00 AM ESTRiver Flood WarningFFCCatoosa19 hr
Dec 28, 9:08 AM ESTRiver Flood WarningFFCDeKalb, Fulton24 hr
Dec 28, 9:14 AM ESTAreal Flood WarningFFCCobb, DeKalb, Douglas, Forsyth, Fulton, Gwinnett and 1 more6 hr
Dec 28, 9:16 AM ESTSpecial Weather StatementFFCClayton, Coweta, Fayette, Meriwether, Troup44 min
Dec 28, 9:21 AM ESTAreal Flood WarningFFCClayton, Coweta, Douglas, Fayette, Fulton, Heard and 2 more6 hr
Dec 28, 9:21 AM ESTRiver Flood WarningFFCCoweta24 hr
Dec 28, 9:22 AM ESTRiver Flood WarningFFCFulton11 hr
Dec 28, 9:26 AM ESTRiver Flood WarningFFCGwinnett23 hr
Dec 28, 9:26 AM ESTRiver Flood WarningFFCCobb, Douglas46 hr
Dec 28, 9:30 AM ESTRiver Flood WarningFFCForsyth24 hr
Dec 28, 9:36 AM ESTRiver Flood WarningFFCGwinnett24 hr
Dec 28, 9:47 AM ESTRiver Flood WarningFFCCoweta, Fayette20 hr
Dec 28, 10:11 AM ESTRiver Flood WarningFFCHall, White6 hr
Dec 28, 10:12 AM ESTRiver Flood WarningFFCCobb, Fulton21 days
Dec 28, 10:12 AM ESTRiver Flood WarningFFCCobb, Fulton22 hr
Dec 28, 10:12 AM ESTRiver Flood WarningFFCCarroll, Coweta, Heard50 hr
Dec 28, 10:12 AM ESTRiver Flood WarningFFCClayton, Fayette, Spalding40 hr
Dec 28, 10:12 AM ESTRiver Flood WarningFFCGwinnett, Walton11 hr
Dec 28, 10:12 AM ESTRiver Flood WarningFFCDeKalb, Rockdale35 hr
Dec 28, 10:12 AM ESTRiver Flood WarningFFCNewton, Rockdale47 hr
Dec 28, 10:12 AM ESTRiver Flood WarningFFCBarrow, Jackson37 hr
Dec 28, 10:14 AM ESTSpecial Weather StatementFFCHarris, Muscogee, Talbot31 min
Dec 28, 10:34 AM ESTRiver Flood WarningFFCDeKalb, Fulton5 hr
Dec 28, 10:39 AM ESTRiver Flood WarningFFCDeKalb3 hr
Dec 28, 10:47 AM ESTSpecial Weather StatementFFCButts, Jasper, Jones, Monroe, Morgan, Putnam43 min
Dec 28, 10:59 AM ESTSpecial Weather StatementFFCMarion, Stewart, Taylor46 min
Dec 28, 11:02 AM ESTRiver Flood WarningFFCFulton9 hr
Dec 28, 11:17 AM ESTRiver Flood WarningFFCMurray, Whitfield39 hr
Dec 28, 11:18 AM ESTAreal Flood WarningFFCBanks, Hall, Jackson6 hr
Dec 28, 11:33 AM ESTSpecial Weather StatementFFCBaldwin, Greene, Hancock, Jones, Oglethorpe, Putnam and 2 more42 min
Dec 28, 11:34 AM ESTRiver Flood WarningFFCFayette, Fulton21 days
Dec 28, 11:44 AM ESTRiver Flood WarningFFCTroup21 days
Dec 28, 11:45 AM ESTSpecial Weather StatementFFCBibb, Crawford, Macon, Peach, Schley, Sumter and 1 more45 min
Dec 28, 11:55 AM ESTRiver Flood WarningFFCCoweta, Fayette15 hr
Dec 28, 12:00 PM ESTRiver Flood WarningFFCCherokee22 hr
Dec 28, 12:03 PM ESTRiver Flood WarningFFCMurray5 hr
Dec 28, 12:46 PM ESTSpecial Weather StatementFFCDooly, Sumter29 min
Dec 28, 2:11 PM ESTRiver Flood WarningFFCFulton34 hr
Dec 28, 2:11 PM ESTRiver Flood WarningFFCCoweta, Fayette, Spalding28 hr
Dec 28, 3:08 PM ESTRiver Flood WarningFFCFulton21 days
Dec 28, 3:59 PM ESTRiver Flood WarningFFCGordon, Murray, Whitfield3 days
Dec 28, 3:59 PM ESTRiver Flood WarningFFCCherokee11 hr
Dec 28, 5:36 PM ESTRiver Flood WarningFFCDouglas21 days
Dec 28, 6:14 PM ESTRiver Flood WarningFFCDouglas, Fulton22 hr
Dec 28, 6:14 PM ESTRiver Flood WarningFFCHeard20 hr
Dec 28, 6:14 PM ESTRiver Flood WarningFFCChattahoochee, Muscogee43 hr
Dec 28, 6:19 PM ESTRiver Flood WarningFFCDeKalb10 hr
Dec 28, 6:26 PM ESTRiver Flood WarningFFCFayette26 hr

Nearby

River Flood Warnings in Georgia, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.